MAUDE Adverse Event Report: NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3777-60
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are:product id 37714, serial# (b)(4), product type implantable neurostimulator.
 
Event or Problem Description
Information was received via a manufacturing representative (rep) regarding a patient who was implanted with a neurostimulator (ins) for other non-malignant pain and spinal pain.Information was reported that a patient had went to her pain doctor complaining of pain at an old incision site.There were no reported factors that may have closed this issue (falls, emi, patient compliance).An x-ray was taken of the area where she had pain and nothing abnormal seen.Surgery to explore cause of pain was done at site of previous incision.Scar tissue had developed around lead and this is what was thought to be causing pain.Scar tissue was removed.The issue had been resolved at the time of this report.No further complications were reported.No additional patient symptoms were reported.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key6775093
Report Number6000153-2017-00028
Device Sequence Number18872601
Product Code LGW
UDI-Device Identifier00643169157569
UDI-Public00643169157569
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2017
Device Model Number3777-60
Device Catalogue Number3777-60
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2017
Initial Report FDA Received Date08/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR